# SDR AALA202406180815

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 75,025 hours, 28,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WITH OAT OF 20C THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE SHOWS 1400 PSI. MAINTENANCE SERVICED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
